MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION Short Throw; Snare, Flexible

BOSTON SCIENTIFIC CORPORATION SENSATION Short Throw; Snare, Flexible
Model Number M00560311
Medical Device Problem Codes Failure to Cut (2587); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific that a sensation snare was used in the intestinal tract for an endoscopic polypectomy procedure on (b)(6) 2026.During the procedure, the snare failed to cut the polyp and presented difficulty to position.Procedure was completed with an alternative device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of device failure to cut.

Brand Name
SENSATION Short Throw
Common Device Name
Snare, Flexible
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25316908
Report Number3005099803-2026-02172
Device Sequence Number9985874
Product Code FDI
UDI-Device Identifier08714729283904
UDI-Public(01)08714729283904(17)260606(10)31773344
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2026
Device Model NumberM00560311
Device Catalogue NumberM00560311
Device Lot Number0031773344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date08/25/2026
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown